# SDR ASOA2013022603075

- Difficulty date: January 30, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 17,675 hours, 16,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409+128 VERTICAL POST BL 0.0 LT SIDE HAS INDICATION NOTED APPROX .3" IN LENGTH 60 PERCENT FSH AT AFT FLANGE RADIUS WL 69.0. FAILED NDT INSPECTION.  REPAIRED IAW REO 601R-53-41-889.
